On Multivariate Power Series of Random Variables Satisfying Some Hierarchy Conditions

Details

Ressource 1Download: 23.pdf (141.63 [Ko])
State: Public
Version: author
License: Not specified
It was possible to publish this article open access thanks to a Swiss National Licence with the publisher.
Serval ID
serval:BIB_C85E575F59AD
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
On Multivariate Power Series of Random Variables Satisfying Some Hierarchy Conditions
Journal
Journal of Mathematical Sciences
Author(s)
Neuenschwander  D.
ISSN
1072-3374 (Print)
1573-8795 (Electronic)
Publication state
Published
Issued date
2014
Peer-reviewed
Oui
Volume
200
Number
4
Pages
476-479
Language
english
Create date
08/02/2010 16:14
Last modification date
09/09/2021 6:13
Usage data